MathSciNet Relay Station
MathSciNet bibliographic data
MR2285116 65C30 (60H20)
Ding, Xiaohua; Wu, Kaining; Liu, Mingzhu Convergence and stability of the semi-implicit Euler method for linear stochastic delay integro-differential equations. Int. J. Comput. Math. 83 (2006), no. 10, 753–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement